

## Paws & Feet Schedule of Events



7:30 AM	Walk-Up Registration & Packet Pick-up Opens for Run/Walk and Rescue Ramble participants
8:45 AM	5K Race Participants gather at the Start Line
9:00 AM	5K Race Starts
	5K Walk Participants gather at the Start Line
	Star Wars Villians - 501st Legion (9:00-11:00)
9:15 AM	5K Walk Starts
9:30 AM	Musical Sit Contest for Dogs in Demo Ring
	Paw Patrol Characters - Minnie's Magical Moments (9:30-10:30)
10:00 AM	Rescue Ramble Starts at Stage
	Zumbini Class with Alyssa Gentes in Kid Zone - Pre-registration required.
10:30 AM	Doggie Days Demo in Demo Ring
	30 minutes agility-frisbee-freestyle dancing – tricks
11:00 AM	5K Top Finishers and Fundraising Awards
11:30 AM	Doggie Days Demo in Demo Ring
	30 minutes agility-frisbee-freestyle dancing – tricks
12:00 PM	Lowe Dance Studio Dancers on Stage
12:30 PM	Peanut Butter Lickin' Contest for Dogs in Demo Ring
1:00 PM	GHVS Players - Cast of Mean Girls Jr. on Stage
	Last Call for Basket Raffle
1:30 PM	Basket Raffle Winners Announced at Shake, Raffle, & Roll Over Tent
1:45 PM	Best Trick Contest for Dogs in Demo Ring
2:00 PM	50/50 Raffle Drawing on Stage